# SDR DHL2005748519

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 14,525 hours, 26,811 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT HINGE SEGMENT CRACKED.  REMOVED AFT SECTION OF AFT HINGE IAW AEI CHAPTER 52 FIG 5201A CUT NEW HINGE SECTION FROM NS20001-16-7200 PO9002527 18" DRILLED COUNTERSINK TREATED AND PRIMED NEW HINGE SECTION IAW AEI CHAPTER 52 FIG 5201A.  INSTALLED NEW AFT SECTION OF AFT HINGE IAW AEI CHAPTER 52 FIG 5201A.
